# SDR GTIA2022111036773

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,663 hours, 6,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DETECTED WITH ENGINE AT IDLE IN BOTH COCPIT AND CABIIN. INITIALLY AT ENGINE START AND THEN AGIAN IN DESCENT. -FOUND PACK # 1 TO BE CAUSE OF ODOR EVENT PER TSM 05-50-00-810-813-A SEE LOG PAGE 2842240-2 FOR CORRECTIVE ACTION
